# SDR WRLA97129

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: AUB7003503
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE (B-CHECK), MAINTENANCE CONTRACTOR IDENTIFIED CORROSION ON THE NR 3 ENGINE PYLON, LOWER FIREWALL, AT STA YN 233 TO YN 286.  MAINTENANCE CONTRACTOR REMOVED CORROSION AND TREATED SURFACES PER REO-03778 AND SB 54-57.  (X)
